MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 413183
Medical Device Problem Codes Fluid/Blood Leak (1250); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported that starter hole of five wafers was off-centered resulting in leakage within one day of wearing time.There was no harm reported.Photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Device 5 of 5.(b)(6).(b)(4).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
This complaint has been evaluated as a type 2 case.The investigation has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process, (b)(4).Batch record review results: lot 1b00601 was manufactured on 02/15/2021 in the convex 2 pc (wct), with a total of (b)(4) market units.A batch record review was conducted on 25/nov/2021 to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bom and all the tooling information documented was also correct, under sap material id 1161272 and manufacturing order (b)(4).No issues related to the defect were found in the documentation.Returned sample evaluation: one photo of the issue reported was received, no unused return sample was received for evaluation.Investigation conclusion: the purpose of this investigation was to determine the root cause associated investigation wafer disc decentralized, complaint malfunction codes ost-pmc1.8 / 1.18 (skin barrier starter hole is defective, misalignment or off center, leakage may occur), for lots manufactured in convex 2 pc awc facilities, haina d.R.The highest severity rating reported was 4 which is considered serious.Also, the risk level based on the individual risk acceptability criteria and risk evaluation above is medium, meaning that these risks may be accepted but further risk control measures shall be considered if they are feasible and will reduce the risk further.Risks judged moderate are considered acceptable based on an acceptable risk-benefit profile and must be assessed for the need for post market surveillance.After understanding the process, a brainstorming tool was used to determine all the possible causes of the problem; the cause & effect diagram was used and as a result there were found seven (7) potential causes identified.One (1) of them were discarded, and six (6) were confirmed and retained as root/probable cause for the failure.Based on the investigation findings, the root causes for wafer decentralized were identified as manpower, method and machine, see the table below for details: probable root cause manpower 1 procedure pi21-139 (convex 2pc wafer sub assembly machine 2, section 7.1.13 ¿ 7.1.14) not followed by manufacturing personnel while placing the mass on loading pins.2 manufacturing inspections failed to be executed as per tm-017 and mr21-139.Machine 3 pistons defective.4 base thread of k tool loading pin defective.5 electro-valve damaged method.6 manufacturing inspections failed to be executed as per tm-017 and mr21-139.A capa plan was generated to cover the probable causes, taking appropriate actions and measure its effectiveness.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key12867810
Report Number9618003-2021-02730
Device Sequence Number11689335
Product Code EXE
UDI-Device Identifier00768455124534
UDI-Public00768455124534
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/14/2026
Device Model Number413183
Device Lot Number1B00601
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown